# SDR CA960304010

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-42
- Engine: Pwa
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket Support
- Part number: 4662403
- Condition: Cracked
- Location: Door
- Component: Piper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INDICATION WAS A 1/2 INCH CRACK IN THE EDGE OF THE DOOR SKIN WHICH HAD PREVIOUSLY BEEN STOP DRILLED. INSPECTION FOUND PART TO HAVE A 3 INCH CRACK ACROSS FOUR RIVET HOLES. A CRACK WAS ALSO FOUND AT TWO OF THE FOUR RIVET HOLES WHICH PICK UP THE HINGE IN THE BULKHEAD P/N 46550-04.
